NONLINEAR SCHRODINGER-EQUATIONS ON SUPER SYMMETRICAL SPACES RELATED TO LIE-SUPERALGEBRAS A(M,N)


CANOGLU A., GULDOGAN B., SALIHOGLU S.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.6, no.26, pp.4655-4666, 1991 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 26
  • Publication Date: 1991
  • Doi Number: 10.1142/s0217751x91002197
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A
  • Page Numbers: pp.4655-4666

Abstract

We obtain new integrable coupled nonlinear partial differential equations by assuming that the soliton connection has values in the Lie superalgebras A(m,n). These equations are coupled nonlinear Schrodinger equations on various super symmetric spaces.